# SDR AALA200803141

- Difficulty date: December 19, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER THREE DOOR HAS DAMAGED LENS.  REPLACED LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
